# SDR SWIA202158406

- Difficulty date: March 27, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 26,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 661-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON RH FLOOR SILL AROUND ALL SCREW HOLES AND AFT END FS661.00 TO FS693.00 (MARKED WITH ORANGE STREAMER)     (C-CHECK RO 5/22/2021)    REMOVED OLD DAMAGED FLOOR SILL AT FS 661-693 AND INSTALLED A NEW SILL IAWDWG SH670-32170 REV V AND CRJ-700 SRM 51-42-22-001-001-A01 / COMPLIED WITH TASK CARD 51-900-1002-SKY+
